MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,MITEK; ARTHROSCOPE
Catalog Number 242095
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported that during return inspection at the in-house distribution center, it was observed that the endoscope, 30°, 1.9 mm x 60 mm, mitek lock device had a cloudy view.There was no procedure nor patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: - outer tube damaged, needle outer tube dent(s) outer tube bent bent/bulged - outer tube damaged, distal tip damaged - optical system, optical components broken lenses in optical system - cosmetic issue scratches/dents functional : damaged connector, visual : scratched/nicked, broken (2+ pieces) : device fractured, visual : deformed/bent per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,1.9,30,60,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19906135
Report Number1221934-2024-02674
Device Sequence Number21015564
Product Code HRX
UDI-Device Identifier10886705031917
UDI-Public(01)10886705031917
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown